MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. HIP KIT; LAVAGE, JET

ZIMMER SURGICAL, INC. HIP KIT; LAVAGE, JET
Catalog Number 00515048200
Medical Device Problem Codes Inability to Irrigate (1337); Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4).This medwatch is being filed as an initial / final report based on information discovered during the device evaluation.Visual examination of the returned product identified the device was returned with the batteries removed from the pack.Therefore, a lab battery was used for testing.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.Visual inspection of the interior of the handpiece found the plunger was stuck in place inside the plunger housing.Also, the motor would power on when the electrodes were made to touch in both trigger modes when connected to the lab battery pack.No other damage was found.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to device manufacturing process.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.E1: telephone: (b)(6).G2: foreign - event occurred in china.
 
Event or Problem Description
It was reported during the surgery, there was no water sprayed out from the device during the surgery.There was no patient harm.There was no surgical delay.After removing the package, the device can`t turn on.There was no medical intervention required.Another device was used to complete the surgery.During device evaluation and visual examination of the interior of the pack it was discovered that the batteries had leaked electrolyte inside.Due diligence is complete, no further information is available.

Brand Name
HIP KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24941174
Report Number0001526350-2026-00479
Device Sequence Number21066794
Product Code FQH
UDI-Device Identifier00889024375185
UDI-Public(01)00889024375185(17)280217(10)80572329
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00515048200
Device Lot Number80572329
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown